MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. ENDOPOUCH RETRIEVER; Laparoscope, General and Plastic Surgery

Ethicon Endo-Surgery, LLC. ENDOPOUCH RETRIEVER; Laparoscope, General and Plastic Surgery
Catalog Number POUCH
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Codes Laceration(s) (1946); Foreign Body In Patient (2687)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that in the middle of an unknown surgery the pouch broke inside the patient and it lacerated their liver.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 9/22/2026.D4 batch # unk.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.B3: only event year known: 2026.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: regarding "lacerated their liver", how was the patient treated/addressed? could you please clarify if there were any patient consequences? could you please clarify if there were any change in the post-operative care of the patient as a result of the event?.

Brand Name
ENDOPOUCH RETRIEVER
Common Device Name
Laparoscope, General and Plastic Surgery
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
PR  
+1(303)552-6892
MDR Report Key50853668
Report Number3005075853-2026-07844
Device Sequence Number9497705
Product Code GCJ
UDI-Device Identifier10705036012986
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K011501
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPOUCH
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown